# SDR JJBA20241219041

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, LH OMEGA BEAM OUTBD STUB ANGLE BTW FR 46-50 FOUND CORRODED. LH OMEGA BEAM OUTBD STUB ANGLE BTW FR46-50 BLENDED OUT OF LIMITS. LH OMEGA BEAM OUTBD STUB ANGLE REMOVED FOR REPLACEMENT. NEW OMEGA BEAM OUTBD STUB ANGLES INSTALLED AND REPLACED
